Yang-Mills or Yang-Mills-Higgs fields over Kaehler and contact manifolds
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 109-122
Published online March 1, 2003
Young Soo Park and Young Jin Suh
Kyungpook National University, Kyungpook National University
Abstract : In this paper we give a characterization of an irreducible connection with harmonic curvature over a connected Kaeh-ler manifold to be {\it self-dual}. Also we introduce new notions of $c_i$-self-dual or Kaehler Yang-Mills connections on compact Kaehler manifolds and investigate some fundamental properties of this kind of new connections. Moreover, on a compact odd dimensional Riemannian manifold we give a property of generalized monopole.
Keywords : self-dual part, anti-self-dual part, Yang-Mills connection, $c_i$-self-dual connection, Yang-Mills-Higgs field, Kaehler Yang-Mills connection
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd